Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 4, pp. 325-332.
@article{AIHPA_1977__26_4_325_0,
     author = {Kovalenko, V. F. and Semenov, Yu. A.},
     title = {Essential self-adjointness of many-particle hamiltonian operators of {Schr\"odinger} type with singular two-particle potentials},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {325--332},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {4},
     year = {1977},
     mrnumber = {441154},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_4_325_0/}
}
TY  - JOUR
AU  - Kovalenko, V. F.
AU  - Semenov, Yu. A.
TI  - Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 325
EP  - 332
VL  - 26
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_4_325_0/
LA  - en
ID  - AIHPA_1977__26_4_325_0
ER  - 
%0 Journal Article
%A Kovalenko, V. F.
%A Semenov, Yu. A.
%T Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 325-332
%V 26
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_4_325_0/
%G en
%F AIHPA_1977__26_4_325_0
Kovalenko, V. F.; Semenov, Yu. A. Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 4, pp. 325-332. http://archive.numdam.org/item/AIHPA_1977__26_4_325_0/

[1] B. Simon, Essential self-adjointness of Schrödinger operators with positive potentials. Math. Ann., t. 201, 1973, p. 211-220. | MR | Zbl

[2] Yu.A. Semenov, On the Lie-Trotter theorems in Lp-spaces. Preprint, Kiev, 1972.

[3] W.G. Faris, Quadratic forms and essential self-adjointness. Helv. Phys. Acta, t. 45, 1972, p. 1074-1088. | MR

[4] T. Kato, Schrödinger operators with singular potentials. Israël J. Math., t. 13, 1972, p. 135-148. | MR | Zbl

[5] H. Kalf, J. Walter, Strongly singular potentials and essential self-adjointness of singular elliptic operators in C∞0(Rn\{0}). J. Funct. Anal., t. 10, 1972, p. 114-130. | MR | Zbl

[6] U.-W. Schmincke, Essential self-adjointness of a Schrödinger operator with strongly singular potential. Math. Z., t. 124, 1972, p. 47-50. | Zbl

[7] B. Simon, Essential self-adjointness of Schrödinger operators with singular potentials. Arch. Rat. Mech. Anal., t. 52, 1973, p. 44-48. | MR | Zbl

[8] D.W. Robinson, Scattering theory with singular potentials. I. The two-body problem. Ann. I. H. P., t. 21, 1974, p. 185-215. | Numdam | MR

[9] Yu.A. Semenov, Schrödinger operators with Lp-potentials (to appear). | Zbl

[10] P. Ferrero, O. De Pazzis, D.W. Robinson, Scattering theory with singular potentials. II. The n-body problem and hard cores. Ann. I. H. P., t. 21, 1974, p. 217-231. | Numdam | MR

[11] M. Combescure-Moulin and J. Ginibre, Essential self-adjointness of many particle Schrödinger Hamiltonians with singular two-body potentials. Ann. I. H. P., Vol. XIII, n° 3, 1975, p. 211-234. | Numdam | MR | Zbl

[12] Yu.A. Semenov, On the problem of convergence of a bounded-below sequence of symmetric forms for the Schrödinger operator (to appear). | MR | Zbl

[13] E.B. Davies, Properties of the Green's functions of some Schrödinger operators. J. London Math. Soc., t. 7 (2), 1973, p. 483-491. | MR | Zbl

[14] R Wust, Generalisations of Rellich's theorem on perturbation of (essentially) self-adjoint operators. Math. Z., t. 119, 1971, p. 276-280. | MR | Zbl